# SDR AALA201812143003

- Difficulty date: December 12, 2018
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 80,537 hours, 9,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN THE AFT SECTION OF BUSINESS CLASS,  FAILED A TIME TEST IAW CARD 0357.  REPLACED BATTERY PACK PER AMM 33-51-06.
